On a class of orthogonal series

H. Bohman

Classical Analysis and ODEs mathscidoc:1701.05003

Arkiv for Matematik, 1, (1), 13-19, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{h.1949on,
  title={On a class of orthogonal series},
  author={H. Bohman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409030757833},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={13-19},
  year={1949},
}
H. Bohman. On a class of orthogonal series. 1949. Vol. 1. In Arkiv for Matematik. pp.13-19. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409030757833.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved